Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a theorem of Brauer and Wielandt


Author: Koichiro Harada
Journal: Proc. Amer. Math. Soc. 136 (2008), 3825-3829
MSC (2000): Primary 20-XX
Published electronically: July 3, 2008
MathSciNet review: 2425721
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: A classical theorem of Brauer and Wielandt which states the result under the assumption $ G=[G,G]$ is extended to all finite groups.


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20-XX

Retrieve articles in all journals with MSC (2000): 20-XX


Additional Information

Koichiro Harada
Affiliation: Department of Mathematics, Ohio State University, Columbus, Ohio 43210
Address at time of publication: 2-2-14 Toshinden, Suruga-ku, Shizuoka-shi, 421-0112 Japan
Email: haradako@@math.ohio-state.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09575-0
PII: S 0002-9939(08)09575-0
Received by editor(s): October 1, 2007
Published electronically: July 3, 2008
Communicated by: Jonathan I. Hall
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.